Key Title: Journal of the Institute of Mathematics of Jussieu
ISSN: 1474-7480
Language: eng
Frequency: Q
Publisher: Cambridge University Press
Notes: IP based Access provided to 100 universities.
Archive access available under consortium from Vol.1 No.1 - Vol.7 No.4
Online Availability: http://journals.cambridge.org/jid_JMJ (IP based access available from year 2002 to 2008)
000 00000cas a2200000ua 4500
001 24675
003 IN-AhILN
005 20121226 000000.0
007 t|
008 750320c1uuu9999dcuwn p 0 a0eng
016 |aUMS24675|zINFL37478|2IN-AhILN
041 0 |aeng
222 0|aJournal of the Institute of Mathematics of Jussieu
245 10|aJournal of the Institute of Mathematics of Jussieu
260 |bCambridge University Press
022 0 |a1474-7480|l1475-3030
500 |aIP based Access provided to 100 universities.
310 |aQ
506 |aArchive access available under consortium from Vol.1 No.1 - Vol.7 No.4
856 4 |uhttp://journals.cambridge.org/jid_JMJ|zIP based access available from year 2002 to 2008
850 |aINFO-382007
950 |aINFO-382007|bE|cCambridge University Press(2002-01-01 - Current)
956 4 |aINFO-382007|uhttp://journals.cambridge.org/jid_JMJ|zCambridge University Press(2002-01-01 - Current)


Current Holding Institutions

No Holding Institutions Available

Holdings Institutions

No Holding Institutions Available